| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 21-24


Rafael Jakimczuk
      Asymptotic formulas. Composite numbers III
      International Mathematical Forum, Vol. 9, 2014, no. 21, 993-1012
      http://dx.doi.org/10.12988/imf.2014.4460

Yu He
      The ternary Macaulay-Lex ideals generated by monomials of the form x^uy^vz^w(w \leq 1)
      International Mathematical Forum, Vol. 9, 2014, no. 21, 1013-1028
      http://dx.doi.org/10.12988/imf.2014.45106

Sergey V. Sudoplatov
      Algebras of distributions of binary semi-isolating formulas for families of isolated types and for countably categorical theories
      International Mathematical Forum, Vol. 9, 2014, no. 21, 1029-1033
      http://dx.doi.org/10.12988/imf.2014.4596

Joris N. Buloron, Cristopher John S. Rosero, Jay M. Ontolan, Michael P. Baldado Jr.
      Some properties of D-sets of a group
      International Mathematical Forum, Vol. 9, 2014, no. 21, 1035-1040
      http://dx.doi.org/10.12988/imf.2014.45104

Patricia Couto G. Mauro, Dinamerico P. Pombo Jr.
      On duality in linearly topologized spaces
      International Mathematical Forum, Vol. 9, 2014, no. 21, 1041-1052
      http://dx.doi.org/10.12988/imf.2014.45105

B. G. Akuchu
      Convergence theorems for a finite family of relatively quasi-nonexpansive mappings and system of equilibrium problems
      International Mathematical Forum, Vol. 9, 2014, no. 22, 1053-1059
      http://dx.doi.org/10.12988/imf.2014.4472

Daiyuan Zhang
      New expansion and infinite series
      International Mathematical Forum, Vol. 9, 2014, no. 22, 1061-1073
      http://dx.doi.org/10.12988/imf.2014.45102

Sonja Calamani, Donco Dimovski
      Topologies induced by (3,j,\ro)-metrics, j \in {1,2}
      International Mathematical Forum, Vol. 9, 2014, no. 22, 1075-1088
      http://dx.doi.org/10.12988/imf.2014.4595

Saba Noori Majeed
      Results on discrete dynamical system "The map f_{\mu b}(x)=\mu x (x-b) is topologically conjugate to the logistic map f(x)=\mu x(1-x)"
      International Mathematical Forum, Vol. 9, 2014, no. 22, 1089-1100
      http://dx.doi.org/10.12988/imf.2014.45101

R. Jahir Hussain, S. Yahya Mohamed
      Complementary nil domination in intuitionistic fuzzy graph
      International Mathematical Forum, Vol. 9, 2014, no. 23, 1101-1108
      http://dx.doi.org/10.12988/imf.2014.46119

Miguel Carlos Fernandez-Cabo
      Artisan procedures to generate uniform tilings
      International Mathematical Forum, Vol. 9, 2014, no. 23, 1109-1130
      http://dx.doi.org/10.12988/imf.2014.45103

Ndichu Catherine Wanjiru, Edgar Ouko Otumba
      Modeling trailer-traffic flow on a Kenyan highway
      International Mathematical Forum, Vol. 9, 2014, no. 23, 1131-1137
      http://dx.doi.org/10.12988/imf.2014.4597

Eduard Domi
      Results on planar \Gamma–near–rings
      International Mathematical Forum, Vol. 9, 2014, no. 23, 1139-1147
      http://dx.doi.org/10.12988/imf.2014.4593

Murat Ibrahim Yazar, Tunay Bilgin, Sadi Bayramov, Cigdem Gunduz (Aras)
      A new view on soft normed spaces
      International Mathematical Forum, Vol. 9, 2014, no. 24, 1149-1159
      http://dx.doi.org/10.12988/imf.2014.4470

Ricardo L. Soto, Elvis Valero
      On symmetric nonnegative matrices with prescribed spectrum
      International Mathematical Forum, Vol. 9, 2014, no. 24, 1161-1176
      http://dx.doi.org/10.12988/imf.2014.46116

Shehu Maitama, Sabuwa Mustapha Kurawa
      An efficient technique for solving gas dynamics equation using the natural decomposition method
      International Mathematical Forum, Vol. 9, 2014, no. 24, 1177-1190
      http://dx.doi.org/10.12988/imf.2014.45108

My Hachem Hassib, Abdelhakim Chillali, Mohamed Abdou Elomary
      Elliptic curves over the ring F_{3^d}[\varepsilon],\varepsilon^4=0
      International Mathematical Forum, Vol. 9, 2014, no. 24, 1191-1196
      http://dx.doi.org/10.12988/imf.2014.4599


Journals | Books | Indexing and abstracting | Author guidelines | Open access